# SDR 2003F00293

- Difficulty date: January 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6559948502
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 2 AFT CARGO DOOR, LOWER AFT CORNER IS CRACKED.  REMOVED AND REPLACED LOWER AFT DOOR CORNER, NR 2 CARGO DOOR.  (M)
